# SDR IXXA05SMN180S

- Difficulty date: August 12, 2005
- Submitted: October 22, 2005
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 94,807 hours, 30,875 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 55
- Part time: 94,807 hours, 30,875 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FWD ACCY CMPT- FRAME CRACKED, STA 55, L-24R.  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS.  TRIMMED OUT DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK CORROSION FOUND AROUND TRIMMED AREA.  FABRICATED NEW SEGMENT FRAME (EXTRUSION P/N S2641520) 7075.0.0.071.  (02EA) ANGLES (AL 7075.0.0.071) IAW DC8 SRM 53-2-0 FIG 2 (SHEET 5) TR 53-125, DC8 SRM 53-2-0 FIG 2 (SHEET 6), DC8 SRM 53-2-0 FIG 2 (SHEET 7, 8) TR 53-110, DC8 SRM 51-1-4 PAGE 1.  PERFORMED HEAT TREATMENT FROM 7075.0 TO 7075 T6 (FRAME SEGMENT, ANGLES) IAW DC8 SRM 51-1-1 PAGES 1, 13, 17.  CLEANED, TREATED AND PRIMED AREA, REPAIR PARTS IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS.
